# SDR COMA9760118

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1007
- Condition: Malfunction
- Location: Lt/Rt Flaps
- Part time: 3,687 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  REPLACED THE LT AND RT FLAP BRAKE AND POSITION SENSOR UNITS.
